# SDR SWIA2019110446662

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 34,272 hours, 32,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS559.00+80 FLOOR BEAM OUTBD CAP STRIPS CORRODED. LBL36RH TO LBL9RH. (C-CHECK) RO: 11/3/2019 DISCREPANCY HAS INCORRECT LOCATION. FS559.00+80 FLOOR BEAM OUTBD CAP STRIPS 2 EA CORRODED. 1EA LOCATED AT RBL9 - RBL27. 1EA LOCATED AT RBL27 - RBL36. REMOVED CORROSION AND FOUND REWORKED AREA TO BE OUT OF LIMITS. REPLACED 2EA CAP STRIP IAW SRM.
